# SDR FDEA201204061281

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100488
- Condition: Dented
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INNER SKIN HAS OUTWARD PUNCTURED HOLE IN THE UPPER HINGE CUT OUT AREA.  REPAIRED IAW STAM EA 757-5211-16, F3722.  CAT "A" REPAIR, REF FAA FORM 8100-9.
